Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi there, I wanted to ask if anyone had any advice for my situation. I'm a 22 year old female, and have suffered from acne since the age of 13. I've always had mild/moderate  cystic and yellow head acne that was always concentrated around my mouth and chin, but never any where else at all. This summer just gone I came off all medication I was on and went on an entirely natural acne cleanser/toner, etc. routine and my face completely cleared up, no zits at all, just scars and hyper-pigmentation left over. 

I went back on my medication (unrelated to acne treatment) for a couple of months and all my cystic/yellow head acne came back, so as of November I stopped it again, and once again,  and carried on with my usual routine and my skin cleared up. However, now I am still not taking any medication but I am getting a completely different type of acne. I am now getting it around my mouth, on my temples and on my forehead, instead of just around my mouth. It also is no longer cystic/yellow heads, but now just tiny, tiny, tiny under skin spots and tiny, tiny yellow heads, but also black heads all over my back and chest.

I was just wondering if anyone has any idea what is causing this change in my acne?? I assumed the first kind was due to hormones because of the area on my face and also how it stopped after stopping my medication. I have no idea why I'm suddenly getting it in different areas, and also different sizes, and also different types?? I don't know, I just hoped someone could offer something up as to why my skin was clear, and now I've got these tiny blobs all over my face

Share this post


Link to post
Share on other sites

As you age your skin changes. I'm 25/F and my skin was always 100% clear until I was almost 23 and there were a lot of factors that seemed to make my skin break out. I cleared my acne completely by talking to my doctor, a derm and a nutritionist and then experimenting with a mix of products mostly organic and natural.

Depending on what kind of medication you're using it can definitely affect your acne (that whole thing about where on your face the acne is and mapping it to hormones or diet or stuff is kind-of bogus....). Also getting on and off the medication so frequently can mess with your body a lot. If you need the meds take them and stick with it, or ask your doctor to give you another option because this one makes you break out.

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×